Skip to content
Go back

What should I do if I have no sex drive on my birth control?

Reduced libido (low sex drive) is a known but unpredictable side effect of birth control. Make sure you have given your body 3 months to adjust to your birth control as your sex drive may return to normal once your body has settled in with your new pill. If it has been longer than 3 months and your sex drive has decreased and not returned to normal, your current pill is probably just not a good fit and we can help with your switch to another option. Due to the unpredictable nature of the libido issue, it might take a little trial and error to find a good fit, so don’t get discouraged.

If you have another birth control in mind that you want to switch to, let us know by placing a new request. You can fill out a survey and mention your experience with the birth control you are currently on and any other birth control you have used successfully or unsuccessfully in the past. Once you provide this extra information, our medical team will be in contact with a new recommendation for you.

Back to top